MAUDE Adverse Event Report: MICROVENTION, INC. AZUR DETACHABLE 35 SYSTEMS; EMBOLIZATION COIL

MICROVENTION, INC. AZUR DETACHABLE 35 SYSTEMS; EMBOLIZATION COIL
Model Number 45-450820
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was not returned for evaluation; therefore, a product analysis could not be performed.The root cause cannot be determined.
 
Event or Problem Description
It was reported that while repositioning the last of 6 coils, the coil unexpectedly detached without use of the controller.The case finished well.No intervention or patient injury was reported.

Brand Name
AZUR DETACHABLE 35 SYSTEMS
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6579489
Report Number2032493-2017-00120
Device Sequence Number616369
Product Code KRD
UDI-Device Identifier00810170014956
UDI-Public(01)00810170014956(11)151123(17)201123(10)151123WC2
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K093002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/23/2020
Device Model Number45-450820
Device Lot Number151123WC2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2017
Initial Report FDA Received Date05/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1